# SDR CHQA20080021

- Difficulty date: February 3, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 17,227 hours, 14,029 cycles
- Engine: Allsn AE3007A
- Engine time: 6,509 hours, 5,468 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO MCI - DURING CLIMB "BLEED 1 LEAK" MESSAGE APPEARED ON EICAS.  THE CREW FOLLOWED THE QRH AND THE MESSAGE WENT AWAY.  AFTER CONFERRING WITH MAINTENANCE CONTROL IT WAS DECIDED TO RETURN TO FIELD AT IAH.  MAINTENANCE INSPECTED THE BLEED SYSTEM AND FOUND JOINT 19 LEAKING BEHIND THE CARGO COMPARTMENT SIDE WALL.  THE O-RING WAS REPLACED AT JOINT 19 AND THERE WERE NO FURTHER BLEED LEAK MESSAGES.
